# SDR 05FDEA00834

- Difficulty date: April 4, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 44,410 hours, 27,023 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-113-01 (1) UNDER LEVELING COMPOUND BS 660 STR 28R.  FOUND CORROSION TO BE 100 PERCENT MATERIAL LOSS, REPAIRED DOUBLER, SHEAR TIE PER SRM   53-10-4, 53-30-3.
